MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERKNOT 1.4MM SHRT W/NDLS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE

ZIMMER BIOMET, INC. JUGGERKNOT 1.4MM SHRT W/NDLS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE
Catalog Number 912068
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that when the surgeon attempted to implant the anchor, the tip of the device was bent and the surgeon was unable to implant the anchor into the patient.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g2; g3; g6; h1; h2; h3; h6 visual inspection confirms that the tip of the inserter is bent.The anchor was not returned with the inserter.The luer cap was not removed nor the needles.No other damage is noted.The grey handle is conforming to the print.Item and lot numbers and not confirmed to match the complaint as they are not etched on the part and no packaging was returned.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
JUGGERKNOT 1.4MM SHRT W/NDLS
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21605442
Report Number0001825034-2025-00715
Device Sequence Number9217735
Product Code MBI
UDI-Device Identifier00880304509641
UDI-Public(01)00880304509641(17)290814(10)0002658936
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number912068
Device Lot Number0002658936
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown